# SDR F3LA2009111600229

- Difficulty date: November 6, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 17,169 hours, 7,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C3 C-CHECK, INSP NOTED CORROSION ON THE FLOOR SUPPORT Y1292 BETWEEN FRAME 64 AND FRAME 66.  MX REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-00-14, SRM 51-42-11, SRM 51-11-13, SRM 51-44-11 AND AMM 20-28-00 PB 501.
